Alert archive / New York / Flood Watches in 2018

Flood Watch 3, NWS Buffalo, NY

February 14, 20186 counties in New York

NWS Buffalo, NY issued this flood watch at Feb 14, 2018, 2:52 PM EST for 6 counties in New York. It took effect at Feb 15, 2018, 3:00 PM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2018, 2:52 PM EST (19:52 UTC)
In effect from
Feb 15, 2018, 3:00 PM EST
Expired
Feb 16, 2018, 1:45 AM EST
In force
11 hr
Issued by
NWS Buffalo, NY
Flood severity
None

Counties Allegany County, NY, Cattaraugus County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 47 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.9 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2018-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2018-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

637 
WGUS61 KBUF 141952
FFABUF

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Buffalo NY
252 PM EST Wed Feb 14 2018

NYZ010>012-019>021-085-150415-
/O.NEW.KBUF.FA.A.0003.180215T2000Z-180216T2100Z/
/00000.0.IC.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Erie-Genesee-Wyoming-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
Including the cities of Buffalo, Batavia, Warsaw, Jamestown, 
Olean, Wellsville, Orchard Park, and Springville
252 PM EST Wed Feb 14 2018

...FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
AFTERNOON...

The National Weather Service in Buffalo has issued a

* Flood Watch for a portion of western New York...including the
  following counties...Allegany...Cattaraugus...Chautauqua...
  Genesee...Erie and Wyoming. 

* From Thursday afternoon through Friday afternoon.

* The combination of snow melt from warm temperatures on Thursday
  and rainfall on Thursday night may result in flooding on some
  area creeks and rivers.

* There is a risk for ice jam flooding starting Thursday
  afternoon, followed by a risk of general flooding Thursday night
  through Friday afternoon. There is considerable uncertainty in
  rainfall amounts with totals most likely to be between a 
  quarter and a half inch, but may approach an inch in some 
  locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts. You should monitor later forecasts and be
alert for possible flood warnings. Those living in areas prone to
flooding should be prepared to take action should flooding
develop. Stay tuned to weather radio or other radio and tv
stations for further details or updates

&&

$$

Apffel
5 follow-up statements
731 
WGUS61 KBUF 150215
FFABUF

Flood Watch
National Weather Service Buffalo NY
915 PM EST Wed Feb 14 2018

NYZ010>012-019>021-085-151015-
/O.CON.KBUF.FA.A.0003.180215T2000Z-180216T2100Z/
/00000.0.IC.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Erie-Genesee-Wyoming-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
Including the cities of Buffalo, Batavia, Warsaw, Jamestown, 
Olean, Wellsville, Orchard Park, and Springville
915 PM EST Wed Feb 14 2018

...FLOOD WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY AFTERNOON...

The Flood Watch continues for

* A portion of western New York...including the following 
  counties...Allegany...Cattaraugus...Chautauqua...Genesee... 
  Northern Erie...Southern Erie and Wyoming. 

* From Thursday afternoon through Friday afternoon.

* The combination of snow melt from warm temperatures on 
  Thursday and rainfall on Thursday night may result in flooding 
  on some area creeks and rivers. 

* There is a risk for ice jam flooding starting Thursday 
  afternoon, followed by a risk of general flooding Thursday 
  night through Friday afternoon. There is considerable 
  uncertainty in rainfall amounts with totals most likely to be 
  between a quarter and a half inch, but may approach an inch in 
  some locations. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts. You should monitor later forecasts and be
alert for possible flood warnings. Those living in areas prone to
flooding should be prepared to take action should flooding
develop. Stay tuned to weather radio or other radio and tv
stations for further details or updates

&&

$$
992 
WGUS61 KBUF 150857
FFABUF

Flood Watch
National Weather Service Buffalo NY
357 AM EST Thu Feb 15 2018

NYZ010>012-019>021-085-151700-
/O.CON.KBUF.FA.A.0003.180215T2000Z-180216T2100Z/
/00000.0.IC.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Erie-Genesee-Wyoming-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
Including the cities of Buffalo, Batavia, Warsaw, Jamestown, 
Olean, Wellsville, Orchard Park, and Springville
357 AM EST Thu Feb 15 2018

...FLOOD WATCH REMAINS IN EFFECT FROM 3 PM EST THIS AFTERNOON
THROUGH FRIDAY AFTERNOON...

The Flood Watch continues for

* A portion of western New York...including the following 
  counties...Allegany...Cattaraugus...Chautauqua...Genesee... 
  Northern Erie...Southern Erie and Wyoming. 

* From 3 PM EST this afternoon through Friday afternoon.

* The combination of snow melt from warm temperatures today and
  rainfall tonight may result in flooding on some area creeks and
  rivers. 

* There is a risk for ice jam flooding starting this afternoon,
  followed by a risk of general flooding tonight through Friday 
  afternoon. There is considerable uncertainty in rainfall amounts
  with totals most likely to be between a quarter and a half 
  inch, but may approach an inch in some locations. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts. You should monitor later forecasts and be
alert for possible flood warnings. Those living in areas prone to
flooding should be prepared to take action should flooding
develop. Stay tuned to weather radio or other radio and tv
stations for further details or updates

&&

$$

TMA
317 
WGUS61 KBUF 151441
FFABUF

Flood Watch
National Weather Service Buffalo NY
941 AM EST Thu Feb 15 2018

NYZ010>012-019>021-085-152245-
/O.CON.KBUF.FA.A.0003.180215T2000Z-180216T2100Z/
/00000.0.IC.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Erie-Genesee-Wyoming-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
Including the cities of Buffalo, Batavia, Warsaw, Jamestown, 
Olean, Wellsville, Orchard Park, and Springville
941 AM EST Thu Feb 15 2018

...FLOOD WATCH REMAINS IN EFFECT FROM 3 PM EST THIS AFTERNOON
THROUGH FRIDAY AFTERNOON...

The Flood Watch continues for

* A portion of western New York...including the following 
  counties...Allegany...Cattaraugus...Chautauqua...Genesee... 
  Northern Erie...Southern Erie and Wyoming. 

* From 3 PM EST this afternoon through Friday afternoon.

* The combination of snow melt from warm temperatures today and 
  rainfall tonight may result in flooding on some area creeks 
  and rivers. 

* There is a risk for ice jam flooding starting this afternoon, 
  followed by a risk of general flooding tonight through Friday 
  afternoon. There is considerable uncertainty in rainfall 
  amounts with totals most likely to be between a quarter and a 
  half inch, but may approach an inch in some locations. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts. You should monitor later forecasts and be
alert for possible flood warnings. Those living in areas prone to
flooding should be prepared to take action should flooding
develop. Stay tuned to weather radio or other radio and tv
stations for further details or updates

&&

$$

SMITH
294 
WGUS61 KBUF 152239
FFABUF

Flood Watch
National Weather Service Buffalo NY
539 PM EST Thu Feb 15 2018

NYZ010>012-019>021-085-160645-
/O.CON.KBUF.FA.A.0003.000000T0000Z-180216T2100Z/
/00000.0.IC.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Erie-Genesee-Wyoming-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
Including the cities of Buffalo, Batavia, Warsaw, Jamestown, 
Olean, Wellsville, Orchard Park, and Springville
539 PM EST Thu Feb 15 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON...

The Flood Watch continues for

* A portion of western New York...including the following 
  counties...Allegany...Cattaraugus...Chautauqua...Genesee... 
  Northern Erie...Southern Erie and Wyoming. 

* Through Friday afternoon.

* The combination of snow melt from recent mild weather and
  expected rainfall tonight may result in flooding on some area 
  creeks and rivers. 

* There is a risk for ice jam flooding through the evening,
  followed by a risk of general flooding through Friday afternoon.
  Rainfall amounts will likely range from a tenth to around a half 
  inch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts. You should monitor later forecasts and be
alert for possible flood warnings. Those living in areas prone to
flooding should be prepared to take action should flooding
develop. Stay tuned to weather radio or other radio and tv
stations for further details or updates

&&

$$

Zaff
678 
WGUS61 KBUF 160645
FFABUF

Flood Watch
National Weather Service Buffalo NY
145 AM EST Fri Feb 16 2018

NYZ010>012-019>021-085-160745-
/O.CAN.KBUF.FA.A.0003.000000T0000Z-180216T2100Z/
/00000.0.IC.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Erie-Genesee-Wyoming-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
Including the cities of Buffalo, Batavia, Warsaw, Jamestown, 
Olean, Wellsville, Orchard Park, and Springville
145 AM EST Fri Feb 16 2018

...FLOOD WATCH IS CANCELLED...

The Flood Watch for a portion of western New York has been
cancelled. Rain has ended across the area. Some slower 
responding creeks may still continue to rise, but are expected 
to crest below flood stage.

$$

TMA

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this flood watch went out at Feb 14, 2:05 PM EST, 47 minutes earlier.

Area forecast discussion, Feb 14, 2:05 PM EST, 47 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
205 PM EST Wed Feb 14 2018

.SYNOPSIS...
A southerly flow will continue to provide Western New York with a
warming trend through Thursday. Fog and drizzle is expected to
develop by tonight with this warming over the snow pack. A warm
front will move in on Thursday with chances of rain showers
developing later in the day. A cold front will cross our region
Thursday night with rain changing to snow Friday and cooler
temperatures for the weekend.

&&

.NEAR TERM /THROUGH THURSDAY/...
High pressure is centered over the southeast states this afternoon.
Satellite imagery shows the widespread low clouds from earlier today
has seen quite a bit of erosion from the Niagara Frontier into the
Finger Lakes. Low cloudiness linger toward the PA border and east of
Lake Ontario. There should be some additional erosion of cloudiness
in these areas through this afternoon. Southwest flow around the
back side of the surface high to our south is promoting warmer
temperatures this afternoon which will last into Thursday. Highs
should reach the low to mid 40s south of Lake Ontario and mid 30s to
low 40s east of the lake. Additionally, tightening pressure gradient
between the high to our south and a weak low over southern Manitoba
is helping Southwest winds to gust up to 25-35 mph especially near
the lakes.

Tonight, low level warm advection along with a strengthening low
level jet over the Ohio Valley will bring some rain showers into PA.
There is a chance some of the rain showers or drizzle could reach
north of the NY border into the western Southern Tier. Early
Thursday morning, an approaching warm front may bring some rain
showers/drizzle perhaps as far north as Buffalo. Outside of this,
warming aloft will support a return of widespread low cloudiness
across Western and North-central NY. Similar to last night, upslope
flow east of Lake Ontario may support some flurries or freezing
drizzle (higher terrain) late tonight into Thursday morning. Temps
should again see lows this evening slipping back into the low-mid
30s before warming thorugh the mid-late overnight. Surface temps
should be well into the 40s across WNY by daybreak Thursday but
holding below 40 east of Lake Ontario. Winds should be decoupled
overnight largely holding below 10kts. Dewpoints will warm above
freezing for much of the region overnight. Expect that this promotes
areas of fog.

Thursday, Low pressure shifting across the Great Lakes tonight will
shift north of NY on Thursday. A warm front associated with this low
will shift across the state supporting even milder temperatures.
Expect temperatures to top out in the 50s for most locations south
of Lake Ontario. Southwest winds 15-25 gusting up to 35 mph east of
the lakes will keep the lake shores in the 40s with the interior
North County also topping out in the 40s. The winds should remove
much of any fog that formed overnight except mesoscale guidance
indicates some fog may hold downwind of Lake Erie possibly into
Buffalo. Otherwise, look for mainly dry weather until chances for
rain showers increase late in the day ahead of a cold front.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
A complex...wavy frontal boundary trailing the Canadian surface
low will ease across our forecast area Thursday night. This
will generate a period of fairly widespread rain across our
region... especially south of Lake Ontario. While the bulk of
this precipitation will be in the form of rain...some wet snow
could mix in across the Eastern Lake Ontario region towards
morning. QPF from this event will range from a tenth or two for
the counties lining Lake Ontario (incl the North Country)...to
almost a half inch across the Southern Tier counties. Have
raised pops to categorical in most areas.

While the wavy frontal boundary will be in the process of pushing
away from our region Friday morning...there will likely be some
residual precipitation in place. The bulk of this pcpn will be in
the form of snow...but it will still be just warm enough in the
lowest levels to support a rain/snow mix. As the cold air deepens in
the wake of a secondary cold front...some lake snows will develop
within a multi-lake connection for sites southeast of Lake Ontario.
Snow accums will be held in check by a low cap (vcnty of 5k ft) and
a drying synoptic environment. Otherwise...the day will feature
temperatures that will be at least 15 deg lower than those from
Thursday. In fact...the mercury should slowly fall through the
course of the afternoon.

A large surface high will then build across our forecast area Friday
night. While there could still be some nuisance lake snow showers
southeast of Lake Ontario...the bulk of the region will experience
partly cloudy skies and a return to overnight lows in the teens and
single digits. Readings could even drop below zero for sites north
of the Tug Hill.

On Saturday...the large high over us in the morning will push east
across New England during the afternoon. This will leave partly
sunny skies across the region with temperatures struggling to reach
freezing. The only possible fly in the ointment for Saturday will
be the slgt chc for some light snow to develop late in the day
across the Southern Tier within the return flow around the exiting
high. Guidance seems to be split down the middle with this
scenario...so will lean towards continuity and the more trusted
ECMWF by holding the snow out for now.

The various guidance packages remain at odds on how to handle a pair
of storm systems Saturday night. While there is general agreement of
a weak wave passing to our north and a more organized surface low
passing across the Mid Atlantic region...the extent of the
precipitation between the systems is much less certain. There should
be a lack of general lift between the two...possibly even an area of
subsidence. This lends support to the ECMWF solution which suggests
that our forecast area is sandwiched between areas of light snow
with little or no pcpn here. Will lean in this direction while
blending low chc pops from continuity. Either way you slice it
though...any snowfall would be light and non-consequential given the
overnight weekend timing.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A significant shift to our weather pattern can be expected as a
period of milder and wetter weather appears to be in store for the
latter half of the weekend and quite possibly for much of next week.
The impetus for this change will be provided by a deepening longwave
trough across the western half of North America...which will help
encourage the significant amplification/northward expansion of
subtropical ridging across the eastern CONUS. As a result of these
developments...increasingly milder GOMEX-based air will be pumped
northeastward across the eastern half of the country...resulting in
both rising temperatures for our area as well as the development of
a strengthening baroclinic zone extending from the central and
southern plains northeastward to the Great Lakes and southern
Ontario/Quebec Provinces. Several pieces of energy ejecting from the
longwave trough will ride northeastward along this frontal zone and
force the development of one or more attendant waves of low pressure
that will pass by to our northwest...thereby enhancing the influx of
milder air/moisture and bringing periodic opportunities for (mostly)
rain showers to our region in the process.

With the above in mind in conjunction with the usual variances seen
amongst the models this far out in advance...for now have simply
broadbrushed high chance to lower-end likely PoPs for showers in the
Monday-Tuesday time frame...and have maintained notably above normal
temperatures in the mid 40s to lower 50s by day and 30s at night.
This said...it is not out of the question that we could get even
warmer than this near or just beyond the end of this period should
some of the warmer model guidance (most notably the ECMWF) manage to
verify...stay tuned.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
Drier air has eroded much of the widespread cloudiness from the
Niagara Frontier into the Finger Lakes. Low clouds (MVFR) linger
toward the PA border and east of Lake Ontario including KJHW/KART.
Expect that even these sites see a short return of VFR this
afternoon. Winds will continue to gust to 30kts.

Tonight, Wind gusts will relax and cigs will return to MVFR with
widespread cloudiness moving northeast from the Ohio Valley/PA.
There is a chance of drizzle or a shower overnight from the Western
Southern Tier to perhaps as far north as Buffalo and east of Lake
Ontario but confidence is too low to include in the TAF at this
time. Advection of warm air from the south will likely bring in some
areas of fog as it moves over our snow pack. Have included some
MVFR/IFR fog in the TAF overnight. Conditons should linger into
Thursday with winds again increasing during the day and gusting to
around 30kts again. This should remove most of the fog except
perhaps at KBUF which may push off the ice covered Lake Erie. Late
in the day some widespread showers are forecast to move into WNY
closer to 00z Friday.

Outlook...

Thursday night...Mainly IFR with rain and fog.
Friday...VFR/MVFR with a chance of snow.
Saturday...VFR.
Saturday night... chance of snow and IFR.
Sunday and Monday...Chance of MVFR/IFR with chance of rain/snow
showers.

&&

.MARINE...
High pressure is located off the New Jersey coast this afternoon.
Southwest winds have freshened across the Lower Great Lakes as the
pressure gradient tightens. Southwesterly winds will relax some
tonight. A warm front will shift across the eastern Great Lakes
Thursday. Winds and waves may approach Advisory level during the day
with mixing. Winds look to relax Thursday night as a cold front
begins to shift eastward. Behind the front, elevated winds and
likely advisory level waves are forecast Friday under westerly flow.
Winds/waves are expected to relax this weekend with high pressure
building across the region.

&&

.HYDROLOGY...
There will be a period of warmer weather today and Thursday,
which will result in significant snow melt. Minimal rainfall
will accompany this until Thursday night, when generally light
amounts between a quarter and half an inch are expected across
southern portions of the cwa. Based on the current forecast,
thawing degree hours will reach 300 to 450 across southern
portions of the cwa which may result in some ice jams. Ice on
the Buffalo creeks is patchy, but probably minimally ample to
support some issues depending on how warm it is. Temperatures
will be cooler across the Black River basin which will limit
this potential.

For now, will add a mention to the HWO for all basins except the
Black River. There is still considerably uncertainty for
temperatures and rainfall amounts, particularly in the Thursday
timeframe. The greatest risk is if model guidance shifts more
significant QPF to the north with current model consensus
keeping heavier rain to the south.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...SMITH
NEAR TERM...SMITH
SHORT TERM...RSH
LONG TERM...JJR/RSH
AVIATION...SMITH
MARINE...SMITH
HYDROLOGY...APFFEL
Hazardous weather outlook, Feb 14, 4:26 AM EST, 10 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
426 AM EST Wed Feb 14 2018

NYZ006>008-150930-
Oswego-Jefferson-Lewis-
426 AM EST Wed Feb 14 2018

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and Tonight.

The chance for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001>005-010>014-019>021-085-150930-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Northern Erie-Genesee-
Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
426 AM EST Wed Feb 14 2018

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and Tonight.

The chance for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Wind gusts to 40 mph will be possible on Thursday, particularly
across Genesee, Wyoming and Livingston counties.

Warmer weather through Thursday will melt much of the snow pack in
place, and this combined with some light rain showers will cause area
creeks and rivers to rise. This may result in a few ice jams. There
is also a small chance a few waterways will approach flood stage,
depending on how much rain falls and how warm it gets.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-150930-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
426 AM EST Wed Feb 14 2018

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 7:56 AM ESTSpecial Weather StatementBUFLewis94 min

Nearby

Flood Watches in New York, 2018Every flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.